TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

Maximal compatible extensions of partial orders

Tutkimustuotosvertaisarvioitu

Standard

Maximal compatible extensions of partial orders. / Foldes, S.; Szigeti, J.

julkaisussa: Journal of the Australian Mathematical Society, Vuosikerta 81, Nro 2, 2006, s. 245-252.

Tutkimustuotosvertaisarvioitu

Harvard

Foldes, S & Szigeti, J 2006, 'Maximal compatible extensions of partial orders', Journal of the Australian Mathematical Society, Vuosikerta. 81, Nro 2, Sivut 245-252.

APA

Foldes, S., & Szigeti, J. (2006). Maximal compatible extensions of partial orders. Journal of the Australian Mathematical Society, 81(2), 245-252.

Vancouver

Foldes S, Szigeti J. Maximal compatible extensions of partial orders. Journal of the Australian Mathematical Society. 2006;81(2):245-252.

Author

Foldes, S. ; Szigeti, J. / Maximal compatible extensions of partial orders. Julkaisussa: Journal of the Australian Mathematical Society. 2006 ; Vuosikerta 81, Nro 2. Sivut 245-252.

Bibtex - Lataa

@article{f8997f7e0d464b27b71d7724b7ff5e02,
title = "Maximal compatible extensions of partial orders",
author = "S. Foldes and J. Szigeti",
note = "Contribution: organisation=mat,FACT1=1",
year = "2006",
language = "English",
volume = "81",
pages = "245--252",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "2",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - Maximal compatible extensions of partial orders

AU - Foldes, S.

AU - Szigeti, J.

N1 - Contribution: organisation=mat,FACT1=1

PY - 2006

Y1 - 2006

M3 - Article

VL - 81

SP - 245

EP - 252

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 2

ER -